# SDR DLM88982255

- Difficulty date: November 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N915DL
- Make and model: Doug MD-88
- Aircraft serial: 49546
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Damaged
- Location: Lt Mlg
- Component: MD88M
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

AT GEAR EXTENTION LT MAIN INDICATED UNSAFE.  FOLLOWED CHECK  LIST PROCEDURES.  LDG GEAR CYCLED ONCE, NO HELP.  FOUND CONDUIT AND WIRING FOR MLG DOWN SENSE TORN DUE TO NR 2 TIRE FAILURE.  REPLACED SAME.  ALSO, REPLACED NR 1 AND NR 2 WHEEL/TIRE ASSEMBLIES.  ALSO, FOUND DOWNLOCK BUNGEE SPRING AND RT SPRAY DEFLECTOR DAMAGED.  REPLACED BOTH UNITS.  NO DAMAGE TO OTHER AREAS.  OPS CHECKS NORMAL.
